An Optimal Interest Rate Rule with Information from Money and Auction Markets
Peter von zur Muehlen ()
Journal of Money, Credit and Banking, 1994, vol. 26, issue 4, 917-33
Abstract:
For an economy characterized by neo-Keynesian wage rigidity, an optimal open market rule is derived based on financial market information, including auction price behavior. Simulations of a small model of the United States--estimated via full information maximum likelihood together with a numerical procedure for solving dynamic, linear rational expectations models--are used to evaluate the response of the economy to sectoral shocks, given the optimal interest rate rule. In the case of three aggregate commodity price indexes studied here, the additional indicator information is unlikely to have significant impact on the performance of monetary policy. Copyright 1994 by Ohio State University Press.
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-2879%2819941 ... 0.CO%3B2-T&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Optimal interest rate rules with information from money and auction markets (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:26:y:1994:i:4:p:917-33
Access Statistics for this article
Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West
More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().